# SDR GLBA20111204A

- Difficulty date: December 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 31,018 hours, 42,071 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143817026811
- Part serial: 2487A
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT SMOKE IN CABIN AND COCKPIT.  MX REPLACED THE FORWARD VENT BLOWER, IAW AIM 21-02, ALL CHECKED GOOD.
